# SDR ASAA2012061792358

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 21,695 hours, 6,788 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Unbonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, PLATFORM AT BLADE NR 4 HAS ELASTOMER SEAL UNBONDED.  ACFT GROUNDED. R & R NR 4 & NR 16 BLADE PLATFORM IAW T/C 78472002, STEP 46.  C/W ENG NR 1, TEST 7, VIBRATION SURVEY IAW T/C 78472002, STEP 53.  VIBRATION SURVEY WITHIN LIMITS.
